Tue 23 Jul, 2013 11:54 pm
I've been on the same birth control for a little more than 6 months now, and I have never had an issue until now. I haven't gotten a period for about four months now, and yesterday, I started spotting and had what felt like menstrual cramps, which came in waves. I had the cramps today, as well, and a little spotting. I'm not on the brown pills either, which cause your period, so I shouldn't be getting my period at all. I still have a week left before those start. Lately I also haven't been able to eat as much, haven't been able to eat more than two meals a day and sometimes the thought of food makes me sick. I've also been getting headaches. I have, I admit, not always been on time with my birth control, sometimes I skip a day by accident but this has never happened. I took a pregnancy test yesterday to be sure, and it came back negative but I read that sometimes these aren't accurate when its more than five days away from you period. Any ideas of what this could be? Please help!
You need to talk with your Dr.
Perhaps your dose is too strong. Not having periods is a sign that something is wrong. Perhaps you are going to have a heavy period this month and that's what you are feeling.
When I was on bc pills, the "brown pills" in the pack were iron supplement and didn't "cause" the period to happen; they were just a filler in the cycle.
I doubt if you have to worry about being pregnant. Try to relax.
Go talk to you your doctor and get a blood test for the hcg hormone ( the pregnancy hormone) I stopped having my period for about 7 months on a low hormone bc that I was taking when I finally realized something wasn't right I ended up being 4 months pregnant and not realizing it until I was so far along because not having a period became the norm for me! The sooner you find out the better!!!
Vasectomy is safe and painless solution ever by the way.